Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Grand Forks, ND

June 25, 2013Clay County, Wilkin County, Minnesota; Cass County, Richland County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 25, 2013, 8:15 PM CDT for Clay County, Wilkin County, Minnesota; Cass County, Richland County, North Dakota. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 8:15 PM CDT (01:15 UTC)
Expired
Jun 25, 2013, 9:00 PM CDT
In force
45 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, MN, Wilkin County, MN, Cass County, ND, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 99 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:15 PM CDTHAIL 1.75Christine, ND
Jun 25, 8:25 PM CDTTSTM WND DMG3 Ssw Wild Rice, NDSEVERAL TRESS WERE BLOWN DOWNIN SHELTER BELTS NEAR INTERSTATE 29 BETWEEN MP52 AND MP54.
Jun 25, 8:30 PM CDTHAIL 1.75Christine, ND
Jun 25, 8:39 PM CDTHAIL 15 S Fargo, ND
Jun 25, 8:49 PM CDTTSTM WND GST 47Fargo, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3162 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WUUS53 KFGF 260115
SVRFGF
MNC027-167-NDC017-077-260200-
/O.NEW.KFGF.SV.W.0039.130626T0115Z-130626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
815 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  NORTHWESTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTH CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 900 PM CDT

* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  SOUTHEAST OF KINDRED...AND MOVING NORTH AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHRISTINE AND WOLVERTON AROUND 820 PM CDT.
  HICKSON AND COMSTOCK AROUND 830 PM CDT.
  BAKER AROUND 835 PM CDT.
  WILD RICE AND RUSTAD AROUND 840 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HORACE...BRIARWOOD...PRAIRIE
ROSE AND OXBOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4688 9699 4691 9650 4643 9661 4644 9693
TIME...MOT...LOC 0115Z 180DEG 29KT 4654 9680

HAIL...1.00IN
WIND...60MPH

$$

JR
2 follow-up statements
172 
WWUS53 KFGF 260137
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
837 PM CDT TUE JUN 25 2013

MNC027-167-NDC017-077-260200-
/O.CON.KFGF.SV.W.0039.000000T0000Z-130626T0200Z/
CASS ND-RICHLAND ND-CLAY MN-WILKIN MN-
837 PM CDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLAY COUNTY IN NORTHWEST MINNESOTA...AND NORTHWESTERN WILKIN COUNTY
IN WEST CENTRAL MINNESOTA...AND NORTH CENTRAL RICHLAND AND
SOUTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 900 PM
CDT...

AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMSTOCK...AND
MOVING NORTH AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSTAD AND BAKER AROUND 845 PM CDT.
  WILD RICE AND SABIN AROUND 850 PM CDT.
  BRIARWOOD AND PRAIRIE ROSE AROUND 855 PM CDT.
  OXBOW AND MOORHEAD AROUND 900 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HORACE...FRONTIER AND FARGO.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 49 AROUND 840 PM CDT...AND MILE MARKER 61
AROUND 855 PM CDT...

FOR MOTORISTS ON INTERSTATE 94...THE SEVERE THUNDERSTORM WILL BE 
BETWEEN...NORTH DAKOTA MILE MARKER 350 ANDMINNESOTAMILE MARKER 3 
AROUND 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4688 9699 4691 9650 4643 9661 4644 9693
TIME...MOT...LOC 0138Z 180DEG 29KT 4666 9677

HAIL...1.00IN
WIND...60MPH

$$

JR
313 
WWUS53 KFGF 260159
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 PM CDT TUE JUN 25 2013

MNC027-167-NDC017-077-260208-
/O.EXP.KFGF.SV.W.0039.000000T0000Z-130626T0200Z/
CASS ND-RICHLAND ND-CLAY MN-WILKIN MN-
859 PM CDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY COUNTY IN
NORTHWEST MINNESOTA...AND NORTHWESTERN WILKIN COUNTY IN WEST CENTRAL
MINNESOTA...AND NORTH CENTRAL RICHLAND AND SOUTHEASTERN CASS COUNTIES
IN SOUTHEAST NORTH DAKOTA WILL EXPIRE AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.

LAT...LON 4688 9699 4691 9650 4643 9661 4644 9693
TIME...MOT...LOC 0158Z 192DEG 13KT 4674 9673

$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:35 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 25, 6:35 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
635 PM CDT TUE JUN 25 2013

.UPDATE...
ISSUED AT 628 PM CDT TUE JUN 25 2013

ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED
ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A
FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND
MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM
CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH
THE EVENING. REMAINDER OF FORECAST OK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS
EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500
J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF
THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN
IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND
30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A
MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY
INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY.
CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS
VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE
ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE
T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED
THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT
HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET.
THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE
MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT
THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS
EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL
MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE
THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED
LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW
MOVING STORMS.

WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE
FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO
PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO
DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON
WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE.
EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES.

FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN
DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED
PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA.
A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD
PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON
SATURDAY.

GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING
WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA
FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD
PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 630 PM CDT TUE JUN 25 2013

MAIN CHALLENGE WILL BE TIMING CONVECTION AS LINE PROPAGATES
SLOWLY EAST. NOT SURE HOW THIS WILL PAN OUT. UNLESS LINE BEGINS TO
BOW WITH WIND THREAT WILL BE SOME TIME BEFORE REACHING THE VALLEY.
FOR THIS ONLY MENTIONED T VCNTY AT GFK AND FAR. WILL MONITOR AND
UPDATE THROUGH THE EVENING AS NECESSARY.

&&

.HYDROLOGY...
ISSUED AT 100 PM CDT TUE JUN 25 2013

THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS
RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL
EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING
CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT
RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE
SOUTHERN RED RIVER VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...TG
LONG TERM...TG/GUST
AVIATION...VOELKER
HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
557 AM CDT TUE JUN 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
557 AM CDT TUE JUN 25 2013

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN
THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO
SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL
10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA
TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY
WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH
SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN
NORTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

DK

In the hours before

Local storm report, Jun 25, 7:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
744 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             9 S CASSELTON           46.77N 97.21W
06/25/2013  E1.00 INCH       CASS               ND   STORM CHASER

&&

HOPKINS
Local storm report, Jun 25, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
807 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             CASSELTON               46.90N 97.21W
06/25/2013  E0.88 INCH       CASS               ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, Jun 25, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
815 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             CHAFFEE                 46.77N 97.35W
06/25/2013  E1.00 INCH       CASS               ND   TRAINED SPOTTER

            RECEIVED 1.36 INCH RAIN IN AN HOUR.

&&

HOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:03 PM CDTSpecial Weather StatementFGFClay, Norman57 min
Jun 25, 9:23 PM CDTAreal Flood AdvisoryFGFClay, Wilkin10 hr
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin48 min
Jun 25, 10:13 PM CDTSpecial Weather StatementFGFPennington, Polk47 min
Jun 25, 10:34 PM CDTSpecial Weather StatementFGFMarshall56 min
Jun 25, 10:42 PM CDTFlash Flood WarningFGFClay, Wilkin63 min
Jun 25, 10:54 PM CDTFlash Flood WarningFGFClay, Wilkin11 hr
Jun 25, 10:58 PM CDTTornado WarningFGFClay, Wilkin47 min
Jun 25, 11:17 PM CDTSpecial Weather StatementFGFKittson58 min
Jun 25, 11:39 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau51 min
Jun 26, 12:35 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk55 min
Jun 26, 1:32 AM CDTSpecial Weather StatementFGFClay58 min
Jun 26, 2:33 AM CDTSpecial Weather StatementFGFMahnomen57 min
Jun 26, 2:44 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen61 min
Jun 26, 9:43 AM CDTAreal Flood WarningFGFClay, Wilkin26 hr
Jun 26, 10:57 AM CDTRiver Flood WarningFGFNorman8 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFPolk9 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFMarshall, Polk10 days
Jun 26, 6:30 PM CDTSpecial Weather StatementFGFRoseau60 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningFGFCass, Richland64 min
Jun 25, 7:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill52 min
Jun 25, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey, Towner45 min
Jun 25, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey61 min
Jun 25, 9:11 PM CDTAreal Flood AdvisoryFGFCass10 hr
Jun 25, 9:16 PM CDTSpecial Weather StatementFGFRamsey59 min
Jun 25, 9:32 PM CDTFlash Flood WarningFGFBarnes, Cass12 hr
Jun 26, 12:02 AM CDTSpecial Weather StatementFGFGrand Forks43 min
Jun 26, 6:49 AM CDTRiver Flood WarningFGFCass3 days
Jun 26, 9:59 AM CDTAreal Flood AdvisoryFGFCass26 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.